Open Access System for Information Sharing

Login Library
DONGHOON, HYEON(현동훈)
Department
Dept of Mathematics(수학과)
Major(s)
-

Co-researchers

    Keyword

    Publication & Time Cited Count (For the Last 5 years)

    Results 1-9 of 9 (Search time: 0.001 seconds).
    Article

    ANNALS OF MATHEMATICS, vol. 177, no. 3, page. 911 - 968, 2013-05

    Article

    CONTEMPORARY MATHEMATICS, vol. 564, 2012-01

    Article

    MATHEMATICAL RESEARCH LETTERS, vol. 17, no. 4, page. 721 - 729, 2010-07

    Article

    MATHEMATICAL RESEARCH LETTERS, vol. 17, no. 4, page. 625 - 636, 2010-07

    Article

    MATHEMATISCHE ZEITSCHRIFT, vol. 264, no. 2, page. 317 - 326, 2010-02

    Article

    JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, vol. 47, no. 1, page. 41 - 62, 2010-01

    Article

    JOURNAL OF PURE AND APPLIED ALGEBRA, vol. 213, no. 10, page. 1991 - 2000, 2009-10

    Article

    TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 361, no. 8, page. 4471 - 4489, 2009-08

    Article

    MATHEMATISCHE ANNALEN, vol. 337, no. 2, page. 479 - 488, 2007-02

    1

    Browse